RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vychisl. Metody Programm.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vychisl. Metody Programm., 2004, Volume 5, Issue 1, Pages 70–82 (Mi vmp668)  

On a class of inverse problems with Cauchy Data for quasilinear parabolic equations

N. L. Gol'dman

Lomonosov Moscow State University, Research Computing Center

Abstract: The questions of uniqueness in Hölder classes are investigated for inverse problems with overspecified boundary data. These problems are connected with determination of an unknown right-hand side in a general-type quasilinear parabolic equation. The quasi-solution method for construction of stable approximate solutions for this class of ill-posed problems is substantiated.

Keywords: inverse problems, quasilinear parabolic equations, uniqueness, quasi-solution method, ill-posed problems

Full text: PDF file (416 kB)
UDC: 517.958

Citation: N. L. Gol'dman, “On a class of inverse problems with Cauchy Data for quasilinear parabolic equations”, Vychisl. Metody Programm., 5:1 (2004), 70–82

Citation in format AMSBIB
\Bibitem{Gol04}
\by N.~L.~Gol'dman
\paper On a class of inverse problems with Cauchy Data for quasilinear parabolic equations
\jour Vychisl. Metody Programm.
\yr 2004
\vol 5
\issue 1
\pages 70--82
\mathnet{http://mi.mathnet.ru/vmp668}


Linking options:
  • http://mi.mathnet.ru/eng/vmp668
  • http://mi.mathnet.ru/eng/vmp/v5/i1/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vychislitel'nye Metody i Programmirovanie
    Number of views:
    This page:56
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019